Quick search
Go!

CHARACTERIZATIONS OF FUNCTIONS WITH STRONGLY α - CLOSED GRAPHS


M. CALDAS 1, S. JAFARI 2, R. M. LATIF 3, T. NOIRI 4
1. Departamento de Matematica Aplicada, Universidade Federal Fluminense, Rua Mario Santos Braga, s/n 24020-140, Niteroi, RJ BRASIL, e-mail: gmamccs@vm.u®.br
2. College of Vestsjaelland South Herresraede 11 4200 Slagelse, DENMARK, e-mail: jafari@stofanet.dk
3. Department of Mathematics and Statistics King Fahd University of Petroleum and Minerals Dhahran 31261 SAUDI ARABIA, e-mail: raja@kfupm.edu.sa
4. 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, 869-5142 JAPAN, e-mail: t.noiri@nifty.com

Issue:

SSRSMI, Number 1, Volume XIX

Section:

Volume 19, Number 1

Abstract:

In this paper, we study some properties of functions with strongly α-closed graphs by utilizing α -open sets and the α -closure operator.

Keywords:

α-open set, α-T1 space, α-T2 space, Strongly α-closed graph.

Code [ID]:

SSRSMI200901V19S01A0004 [0003007]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu